# SDR HNAA0800015

- Difficulty date: December 7, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 53
- Aircraft time: 53,968 hours, 61,071 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 8540146
- Condition: Cracked
- Location: Nacelle
- Part time: 53,968 hours, 61,071 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACKS IN THE NR 1 FORWARD RADIUS AT ABOUT 2 O’CLOCK AND NR 2 HORSE COLLAR FORWARD RADIUS AT THE 2 O’CLOCK AND 10 O’CLOCK POSITIONS.  REPAIRED ALL THREE CRACKS PER RD8-54-2451 AND RD8-54-1736.
